# SDR 2006UALA00109

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD UPPER FRAME CRACKED AT SPLICE ON FWD SIDE (INNER) AND OUTER FRAME SPLICE.   REPAIRED PER SRM 51-40-02.  REPLACED FWD UPPER FRAME WITH PART NUMBER 65-47952U133.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
